# SDR SWAA2022092218943

- Difficulty date: June 15, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,599 hours, 11,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANOMALY ON EXTERNAL FUSELAGE SKIN S-2L TO S-4L BS887 - BS947+5. MARKED / [01] PERFORMED CLAD PENETRATION TEST IN SEVERAL LOCATIONS ON SKIN PANEL BS 887 TO 1016 S-2L TO S-4L LISTED BELOW PER SRM 51-10-07-0G-0 PARA. 5D-E  1) BS 887-907 S-2L TO S-3L 2) BS 887-907 S-3L TO S-4L 3) BS 907-927 S-2L TO S-3L 4) BS 927-947 S-3L TO S-4L 5) BS 947-967 S-3L TO S-4L 6) BS 967-986 S-3L TO S-4L  CLAD WAS NOT PENETRATED AT THESE LOCATIONS;[02] INSPECTED ACTION 1;[03] EVALUATED ANOMALIES ON FUSELAGE SKIN AT BS 887+10 6'BELOW STR 3L D=.0008'; BS 887+11 4'ABOVE STR 3L D=.0015'; BS 947+9.5 1'ABOVE STR 4L D=.0008'; BS 947+7 2'BELOW STR 3L D=.0015'; BS 947+6 2'ABOVE STR 3L D=.001'; BS 967+9.5 4'BELOW STR 3L D=.0007'; BS 967+17' 3'BELOW STR 3L D=.001' IAW SRM 53-00-01-1A-1;[04] DEPTH MEASUREMENTS MISSING CAL TOOL REQUIREMENTS.;[05] OPTICAL MICROMETER USED ID:IS000637 S/N:9761 DUE:02/2023 DIAL DEPTH GAUGE USED ID:ATS2677 S/N:UNKNOWN DUE:11/2022. TOOLING USED FOR CORRECTIVE ACTION 3;[06] VERIFIED CORRECTIVE ACTION ITEMS 3 AND 5;[07] SKIN PANEL TO BE REPLACED ON FAULT TTG8Q00CRFNK
